# SDR CALA2025060405246

- Difficulty date: June 1, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 56,673 hours, 21,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR MATERIAL SAGGING ON GROUND RESECURED ZFOLD ON THE ESCAPE SLIDE PACK REF AMM 25-66-01
